Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 6, Pages 1318–1320 (Mi dan6817)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Differential properties of an $R_\nu$-generalized solution of the Dirichlet problem

V. A. Rukavishnikov

Computer Centre Far-Eastern Branch of AS USSR, Khabarovsk

Full text: PDF file (168 kB)

English version:
Doklady Mathematics, 1990, 40:3, 653–655

Bibliographic databases:
UDC: 517.9
Presented: . . 
Received: 15.09.1988

Citation: V. A. Rukavishnikov, “Differential properties of an $R_\nu$-generalized solution of the Dirichlet problem”, Dokl. Akad. Nauk SSSR, 309:6 (1989), 1318–1320; Dokl. Math., 40:3 (1990), 653–655

Citation in format AMSBIB
\Bibitem{Ruk89}
\by V.~A.~Rukavishnikov
\paper Differential properties of an $R_\nu$-generalized solution of
the Dirichlet problem
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 309
\issue 6
\pages 1318--1320
\mathnet{http://mi.mathnet.ru/dan6817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1045325}
\zmath{https://zbmath.org/?q=an:0711.35030}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 3
\pages 653--655


Linking options:
  • http://mi.mathnet.ru/eng/dan6817
  • http://mi.mathnet.ru/eng/dan/v309/i6/p1318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rukavishnikov, E. V. Kashuba, “On the properties of an orthonormalized singular polynomials set”, Sib. zhurn. vychisl. matem., 2:2 (1999), 171–183  mathnet  zmath
    2. A. Yu. Bespalov, V. A. Rukavishnikov, “The use of singular functions in the $h$-$p$ version of the finite element method for a Dirichlet problem with degeneration of the input data”, Sib. zhurn. vychisl. matem., 4:3 (2001), 201–228  mathnet  zmath
    3. E. V. Kashuba, V. A. Rukavishnikov, “On the $p$-version of the finite element method for the boundary value problem with singularity”, Sib. zhurn. vychisl. matem., 8:1 (2005), 31–42  mathnet  zmath
    4. V. A. Rukavishnikov, E. V. Kuznetsova, “A scheme of a finite element method for boundary value problems with non-coordinated degeneration of input data”, Num. Anal. Appl., 2:3 (2009), 250–259  mathnet  crossref
    5. V. A. Rukavishnikov, A. V. Rukavishnikov, “New approximate method for solving the Stokes problem in a domain with corner singularity”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:1 (2018), 95–108  mathnet  crossref  elib
    6. V. A. Rukavishnikov, A. O. Mosolapov, “Vesovoi vektornyi metod konechnykh elementov i ego prilozheniya”, Kompyuternye issledovaniya i modelirovanie, 11:1 (2019), 71–86  mathnet  crossref
    7. V. A. Rukavishnikov, A. V. Rukavishnikov, “Metod chislennogo resheniya odnoi statsionarnoi zadachi gidrodinamiki v konvektivnoi forme v $L$-obraznoi oblasti”, Kompyuternye issledovaniya i modelirovanie, 12:6 (2020), 1291–1306  mathnet  crossref
  • Number of views:
    This page:26
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021